Title: | IDENTIFICATION OF NON-LINEAR SYSTEMS FROM STEADY-STATE FREQUENCY-RESPONSE |
Authors: | WU, YC LIN, PL LEE, SC 電控工程研究所 Institute of Electrical and Control Engineering |
Issue Date: | 1983 |
URI: | http://hdl.handle.net/11536/4898 |
ISSN: | 0016-0032 |
Journal: | JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS |
Volume: | 316 |
Issue: | 3 |
Begin Page: | 225 |
End Page: | 239 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.